# SDR USAA2012032000006

- Difficulty date: February 25, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE NR 3.  REPLACED RUDDER HINGE ARM FITTING NR  3 IAW A319 AMM 55-36-41.
